The hermite-bessel functions: A new point of view on the theory of the generalized bessel functions

G. Dattoli, A. Torre, M. Carpanese

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We consider a new class of Bessel functions, which are introduced by exploiting the property of quasi-monomiality of the Hermite polynomials. The use of Kampe de Feriet and of Bell type polynomials, allows extension of the definition of this class of functions, whose properties, including recurrences, differential equations they satisfy, addition and multiplication theorems, generating functions etc. are studied in detail. Possible applications of the Hermite-Bessel functions are also discussed.
Original languageEnglish
Pages (from-to)221 - 228
Number of pages8
JournalRadiation Physics and Chemistry
Volume51
Issue number3
DOIs
Publication statusPublished - 1 Mar 1998
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Radiation

Cite this